Deep search:Searching for "WANG Jin-hua" in 'AUTHORGot 1 item.
index Title
1Kantorovich’s theorem for Newton’s method on Lie groups
Author(s):WANG Jin-hua, LI Chong  Clicked:4584  Download:2765  Cited:4  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.6 P.978-986  DOI:10.1631/jzus.2007.A0978
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE